# SDR DXTA2023053087210

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- Aircraft time: 745 hours, 574 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR: THE EMERGENCY EXIT DOOR IS NOT SEATED PROPERLY. FROM THE INSIDE OF THE CABIN THE TOP RIGHT CORNER IS PUSHED IN ABOUT  1/2 INCH AT THE WIDEST POINT. YOU CAN SEE SUNLIGHT SHINNING BETWEEN THE DOOR AND SIDE WALL PANEL ON THE LEFT INSIDE OF THE DOOR//CORRECTIVE ACTION//VERIFIED EMERGENCY DOOR NOT SEATED PROPERLY. UPON INTIAL INSPECTION FOUND TOP AND AFT PORTION OF INTERIOR PANEL OF EMERGENCY DOOR WEDGED BETWEEN CABIN PANEL CAUSING DIFFICULTY OPENING EMERGENCY DOOR. RE-SEATED DOOR PROPERLY AS REQUIRED. EMERGENCY DOOR NOW FITS AS SHOULD. NO DEFECTS NOTED. WORK DONE IN REF WITH PHENOM 300 AMM 52-20-00.
